MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW AHDC KIT: 3-L 12 FR X 20 CM; CATHETER, HEMODIALYSIS, TRIPL

ARROW INTERNATIONAL LLC ARROW AHDC KIT: 3-L 12 FR X 20 CM; CATHETER, HEMODIALYSIS, TRIPL
Catalog Number CDC-15123-XP1A
Medical Device Problem Codes Unraveled Material (1664); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2026
Type of Reportable Event Malfunction

Brand Name
ARROW AHDC KIT: 3-L 12 FR X 20 CM
Common Device Name
CATHETER, HEMODIALYSIS, TRIPL
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
angela meister
3015 carrington mill blvd
morrisville 27560
MDR Report Key25799598
Report Number9680794-2026-00520
Device Sequence Number5889975
Product Code PPO
UDI-Device Identifier30801902111822
UDI-Public(01)30801902111822(11)250528(17)260731(10)33F25D0438(21)
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Catalogue NumberCDC-15123-XP1A
Device Lot Number33F25D0438
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/22/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2026
Initial Report FDA Received Date07/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale